# SDR DALA2024111110840

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,178 hours, 17,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Detached
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 CHECK FOUND THE R/H EMERGENCY DOOR ESCAPE SLIDE PACK AFT SIDE UPPER PARACHUTE PIN COME OUT FROM PARACHUTE CONF. CORRECTIVE ACTION: THE R/H EMERGENCY DOOR ESCAPE SLIDE PACK REMOVED AND REPLACED AS PER AMDS W/C:5200-4169-RH. (0648263)
